# SDR RAIA00708012

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,187 hours, 16,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 72397858328687
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5515 - STL - EMERGENCY LIGHT BATTERY RAN DOWN.  MAINTENANCE REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERY POWER SUPPLY, OPS CHECK GOOD.
